# SDR UALA2013051403336

- Difficulty date: May 11, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 67,011 hours, 24,500 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1440-1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL AT BS 1440-1460 CORRODED ON LOWER FLANGE.   CORROSION FOUND TO BE OUT OF SRM 53-00-04 LIMITS. REMOVED INTERCOSTAL AT BS 1440-1460.  FABRICATED NEW INTERCOSTAL AND INSTALLED IAW SRM 5 1-40-02 & DWG 146N5214.  MAJOR REPAIR.
